# SDR AALA202406057757

- Difficulty date: June 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 27,304 hours, 12,578 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin/Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT ON APPROACH AT IDLE SLIGHT FUMES NOTED. AT GATE WITH APU ON PACKS ON FUMES BECAME WORSE ON FLIGHT DECK AND IN CABIN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
